# SDR AALA202405148631

- Difficulty date: May 13, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N916NN
- Make and model: Boeing 737823
- Aircraft serial: 31163
- Aircraft time: 33,188 hours, 14,222 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AFTER TAKEOFF THE LANDING GEAR WOULD NOT RETRACT; AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
